# SDR AALA202208241012

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737
- Aircraft serial: 33241
- Aircraft time: 21,673 hours, 8,719 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 5A3307701
- Part serial: BNG32815
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 7,458 hours, 3,169 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT ENTRY DOOR SLIDE DROPPED, HANGING OUT OF AIRCRAFT. REMOVED AND REPLACED L2 DOOR EMERGENCY ESCAPE SLIDE IN ACCORDANCE WITH 08L22125001.
